Announcement

Collapse
No announcement yet.

Just found this site, questions about treatment with hormonal ointments

Collapse
This topic is closed.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Just found this site, questions about treatment with hormonal ointments

    Hello,

    You all give me some hope....

    I've been dealing with dry eyes over 6 months now. My eyes feel foggy, like a bathroom mirror. If I add eye drops and rub my eyes my eye lids feel "major oily". I also have cataracts so the stars, sparkles and glare from direct light and driving at night. I've noticed I have an abundance of eye oil.but not moisture.

    I'm using all the regular stuff the dr. prescribed, gel heat mask 3xday, drops, gels, antibiotics, hypochlor, Bepreve, Lotemax, Erythromycin ointment at night, Omega 3's, and most recently Xiidra. I think the mask does the most. I'm not noticing that even the Xiildra $$$ does anything (14 days so far). And punctual plugs...

    But I think I'm getting closer to the real answer.

    A recent lab test showed all of my testosterone levels were low. I'm a 64 year old male and my levels shouldn't be below the lab standards.

    lab range T level 250-900ng/dl I'm 240
    free 50-585ng/dl I'm 60
    free 20-65% I'm 25%


    I'm wondering how hard it will be to get the Dr to prescribe something to deal with this. I'm also wondering how long it will take to "see" LOL some improvement with testosterone or DHEA eye ointment?.

    I'm a researcher and this vision problem is really affecting my reading and study.and driving.

    Any help or thoughts????

    Sincerely,
    Ranger

  • #2
    Have you talked to your Dr about this? You might want to check with your MD not the eye doc. I have read that there is some evidence that low testosterone can contribute to dry eye. I can't think that it would hurt to supplement it as long as you are medically supervised.

    Comment


    • #3
      Originally posted by farmgirl View Post
      Have you talked to your Dr about this? You might want to check with your MD not the eye doc. I have read that there is some evidence that low testosterone can contribute to dry eye. I can't think that it would hurt to supplement it as long as you are medically supervised.
      Thank you for your suggestion! I'll talk with my Chemotherapy doctors, my eye Dr. and PCP.

      Thanks again, I'm always looking for the right answer.

      Ranger

      Comment

      Working...
      X

      Debug Information